# SDR 2009FA0001077

- Difficulty date: December 22, 2009
- Submitted: December 22, 2009
- Operation: General aviation
- Make and model: Boeing 777*
- Engine: Ge GE9090B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Mismanufactured
- Location: Engine
- Component: Shroud
- Component part number: 3500075300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTIFICATION REGARDING A CONFIGURATION ISSUE WITH HP COMPRESSOR.  SN UMO22124- FITTED TO ESN 900223 HAS A 3D CONFIG RUDDER ( 350-007-530-0) FITTED INSTEAD OF A 2D RUDDER (350-007-523-0).
